# SDR 99ZZZX87

- Difficulty date: December 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8018K
- Make and model: Univar 1081
- Aircraft serial: 1083018
- Engine: Frnkln 6A4165B3
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Condition: Broken
- Location: Engine
- Part time: 1,798 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE LOST POWER RESULTING IN FORCED LANDING.  INVESTIGATION REVEALED THE CRANKSHAFT BROKE AT THE NR 2 CONNECTING ROD JOURNAL.
